MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAMURAI; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION SAMURAI; CATHETER, GUIDEWIRE
Model Number 2846
Medical Device Problem Codes Entrapment of Device (1212); Device-Device Incompatibility (2919); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that the guidewire became stuck inside a guide catheter.A 190cm samurai guidewire was selected for use in a percutaneous coronary intervention (pci).Inside the patient, while introducing the guidewire through a non-boston scientific guide catheter, the tip of the guidewire went through a side hole of the guide catheter and became stuck.The guidewire was withdrawn, and it was noted that the tip had thinned and pulled apart, but it did not fully separate.The procedure was completed with another of the same device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2: age at time of event - 18 years or older.Device evaluated by manufacturer: examination of the returned product showed that the coil was severely stretched starting from the solder point approximately 40mm from the distal end of the coil.The distal end was stuck together with the distal tip showing no part of the wire was lost.

Brand Name
SAMURAI
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11449243
Report Number2134265-2021-02981
Device Sequence Number14465342
Product Code DQX
UDI-Device Identifier08714729887829
UDI-Public08714729887829
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2023
Device Model Number2846
Device Catalogue Number2846
Device Lot Number0026525824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2021
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC EBU GUIDE CATHETER; MEDTRONIC EBU GUIDE CATHETER; MEDTRONIC EBU GUIDE CATHETER